# SDR ASAA2013030694114

- Difficulty date: March 6, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 20,724 hours, 6,143 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT AT 6000 FT,  THE IMBALANCE LIGHT ILLUMINATED.  FUEL STATE WAS 7.62 LT MAIN,  5.56 CTR,  8.62 RT MAIN.  CROSSFEED TO BALANCE WORKED.  NO LOW PRESSURE BOOST PUMP LIGHTS ILLUMINATED.  REMOVED ICE AND RESIDUAL WATER FROM NR 2 FUEL TANK.  R & R NR 2 F/Q COMPENSATOR UNIT REF AMM 28-41-21-000-804/-400-801.  NR 2 FUEL QTY OPS NORMAL REF MM 28-41-00-730-801.
